理论数学

Vol.4 No.5 (September 2014)

一类陈–西蒙斯–薛定谔方程径向对称解的非存在性结论
The Nonexistence Results of Radial Solutions to Some Chern-Simons-Schr?dinger Equations

 

作者:

董奎良 , 张 灿 , 张志永 , 谢 俊 , 朱康力 , 万优艳 :江汉大学数学与计算机科学学院数学系,武汉

 

关键词:

陈–西蒙斯–薛定谔方程径向对称解非存在性Chern-Simons-Schr?dinger Equations Radial Solutions The Nonexistence

 

摘要:

通过变分法研究得到:当参数λ大于零时,一类带正的径向对称的位势和特殊非线性项的陈–西蒙斯–薛定谔方程不存在非平凡的径向对称解。

Using variational methods, we obtain that the nonexistence of radial solutions to some Chern-Si- mons-Schrödinger equations with radial symmetric potentials and special nonlinearities when the parameter λ is positive.

文章引用:

董奎良 , 张 灿 , 张志永 , 谢 俊 , 朱康力 , 万优艳 (2014) 一类陈–西蒙斯–薛定谔方程径向对称解的非存在性结论。 理论数学, 4, 218-221. doi: 10.12677/PM.2014.45031

 

参考文献

分享
Top